# SDR DALA2023041202879

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2714876) DURING INSPECTION FOUND L/H Z CHANNEL IN AFT CARGO BAY HAS MULTIPLE SPOTS OF CORROSION AT STA 727I+9 -767 LBL 21 WL 158. REMOVED AND REPLACED ZEE CHANNEL L/H STA 727 TO STA 887 LBL 21 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 53-00-53-2R-6, B737 AMM 51-21-41-370-801, B737 AMM 51-21-72-370-804 AND BOEING DRAWING # 146A7502.
